# SDR CA131115002

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727-23
- Engine: Rroyce TAY65154
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tube
- Part number: 65734111
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PHENOLIC TUBE THAT THE DOOR COUNTER BALANCE SPRING IS HOUSED SHREDDED. CAUSING THE COUNTER BALANCING SPRINGS TO BE EJECTED ACROSS THE HANGAR, NO PERSONNEL WERE INJURED.  UPON INSPECTION MINOR CRACKING WAS FOUND ON THE PHENOLIC TUBE. NEW TUBE HAS BEEN ORDERED TO REPLACE DAMAGED ONE.
